A.S. Asratian, R.R. Kamalian, Interval colorings of edges of a multigraph, Appl. Math. 5, 1987, pp. 25-34.
A.S. Asratian, R.R. Kamalian, Investigation on interval edge colorings of graphs, Journal of Combin. Theory, Series B, Vol. 62, No 1, 1994, pp. 34–43.
R.R. Kamalian, V.V. Mkrtchyan, On special maximum matchings constructing, Discrete Mathematics 308, 2008, pp 1792-1800.
R.R. Kamalian, On cyclically-interval edge colorings of trees, BASM, No 1(68), 2012, pp. 50-58.
R.R. Kamalian, On a number of colors in cyclically interval edge colorings of simple cycles, Open Journal of Discrete Mathematics, 2013, 3, pp. 43-48.
N.N. Davtyan, A.M. Khachatyan, R.R. Kamalian, On boundaries of extrema of the number of vertices with an interval spectrum on the sets of proper edge t-colorings of some cubic graphs under variation of t, International Mathematical Forum, Vol. 8, 2013, no. 24, pp. 1195-1198